Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Formulae for sums of consecutive square roots

  • 127 Accesses

  • 9 Citations

This is a preview of subscription content, log in to check access.

References

  1. 1.

    F. David Hammer, Problem E3010,Amer. Math. Monthly 95 (1988), 133–134.

  2. 2.

    Z. Wang,A City of Nice Mathematics (in Chinese). The Democracy and Construction Press, Beijing, 2000.

Download references

Author information

Correspondence to Xingzhi Zhan.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Zhan, X. Formulae for sums of consecutive square roots. The Mathematical Intelligencer 27, 4–5 (2005). https://doi.org/10.1007/BF02985850

Download citation

Keywords

  • Positive Integer
  • Real Number
  • Mathematical Method
  • Related Question
  • Mathematical Intelligencer